# SDR HALA0700427

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 63,617 hours, 29,904 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: H61057AA07
- Part serial: 027
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT REC'D EICAS " LOW FUEL" MESSAGE.  RT FUEL QTY IND BLANK ALONG WITH TOTALIZER QTY, WAITED ALMOST 10 MINS FOR POSSIBLE RESET, BUT THE DISPLAY REMAINED BLANK UNTIL JUST BEFORE DESCENT ON TURNBACK.  ACCOMP FUEL QTY BITE TEST.  THE FOLLOWING FAULTS WERE NOTED: CHANNEL 1-C1, C7, C6, 31-39, 81-94, 74 AND CHANNEL 2 C5, C7, C6, 31-39, 81-94, 79 AFTER RESETTING PER FIM 28-41-00 TASK 101 HARD FAULT 31 WAS THE ONLY FAULT TO REMAIN.  ACCOMP FIM 28-41-00 TABLE 126 GO TO STEP 1 AND VERIFIED NO WATER IN THE TANK.  PRIOR TO RESPOTTING ACFT TO HARDSTAND ALL INDICATIONS NORMAL.  DURING TOW TO HARDSTAND RT QTY WENT BLANK AGAIN.  AFTER A/C PARKED AT HARDSTAND ALL INDICATION NORMAL AGAIN.  BITE CHECK CARRIED OUT AGAIN ON FQIS.  FAULTS NOW CHANNEL 1 B8/A8/31/32/00 CHANNEL 2 A8/B8/31/32/00.  DURING T/S FOUND CYCLING FUELING DOOR OPEN/CLOSE WILL CAUSE RT FUEL QTY TO BLANK INTERMITTENTLY DUE VARIOUS DIFFERENT FAULT CODES.  SUSPECT FQIS.  FQIS REPLACED AS PER MM 28-41-08 AFTER FQIS REPLACED BITE CHECK CARRIED OUT NO FAULTS NOTED ON FQIS.  FUELING DOOR CYCLED SEVERAL TIMES WITH NO BLANKING OF RT QTY IND FUEL XFERED BETWEEN RT AND LT MAIN TANKS WITH NO INDICATION FAULTS OR BLANKING AS PRECAUTIONARY STICK CK CARRIED OUT BOTH LT AND RT STICKS VS IND NML.  AS PRECAUTIONARY A/C PWR SHUTOFF FOR APPROX 30 MINS AFTER PWR REAPPLIED ALL INDICATIONS STILL OPS NML.  CONSIDERED SATISFACTORY FOR FURTHER SERVICE.
